Volume 2, No 1 (2014)

New sharp Jordan type inequalities and their application
Zhen-Hang Yang
Gulf J. Math. pp.1-10
Retrieve article in: Full-Text PDF

Jordan higher derivations revisited
Shafeng Xu and Zhankui Xiao
Gulf J. Math. pp.11-21
Retrieve article in: Full-Text PDF

Matched pairs in abelian groupoids
Hassan Myrnouri and Massoud Amin
Gulf J. Math. pp.22-29
Retrieve article in: Full-Text PDF

Fourier transform and the ideal of group algebra on the nilpotent
Engel-Lie group

Kahar El-Hussein
Gulf J. Math. pp.30-44
Retrieve article in: Full-Text PDF

Rough convergence of double sequences
Erdinc Dundar and Celal Cakan
Gulf J. Math. pp.45-51
Retrieve article in: Full-Text PDF

Numbers with n different prime factors in their prime factorization
Rafael Jakimczuk
Gulf J. Math. pp.52-57
Retrieve article in: Full-Text PDF

Growth rates of Wronskians generated by complex valued functions
Sanjib Kumar Datta, Tanmay Biswas and Sultan Ali
Gulf J. Math. pp.58-74
Retrieve article in: Full-Text PDF

Prolate spheroidal wavelets and multidimensional chromatic series expansions
Devendra Kumar
Gulf J. Math. pp.75-82
Retrieve article in: Full-Text PDF

Approximate fixed point theorems in generalized metric spaces
Sherly George and Shaini Pulickakunne
Gulf J. Math. pp.83-92
Retrieve article in: Full-Text PDF